# SDR SWAA2024122373310

- Difficulty date: December 2, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW TE COVE; FIRST RIB INBOARD OF THE DEFLECTION CONTROL RIB (ORSS 275); UPPER INBOARD SIDE OF THE RIB ATTACH ANGLE IS CRACKED RW TE COVE FIRST RIB INBOARD OF THE DEFLECTION CONTROL RIB (ORSS 275) UPPER INBOARD SIDE OF THE RIB ATTACH ANGLE IS CRACKED<[01] REMOVED AND REPLACED CRACKED ATTACH ANGLE PER SRM 51-40-02.;[02] VERIFIED THE REPLACEMENT OF THE ATTACHED ANGLE BRACKET PER SRM 51-40-02.
